Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 30 found articles
 
 
  Distributed Filtering for Markovian Jump Systems with Packet Loss Compensation
 
 
Title: Distributed Filtering for Markovian Jump Systems with Packet Loss Compensation
Author: Zhou, Zhidong
Wu, Yuyan
Cheng, Jun
Wang, Yunliang
Appeared in: International journal of control, automation and systems
Paging: Volume 21 () nr. 7 pages 2154-2161
Year: 2023-05-04
Contents:
Publisher: Institute of Control, Robotics and Systems and The Korean Institute of Electrical Engineers, Bucheon / Seoul
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 30 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands